MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Event or Problem Description
The case was received from ethicon's complaint team.During follow-up surgiflo was mentioned as a device used during initial surgery and the case is therefore forwarded to ferrosan medical devices a/s.The initial case handled by ethicon (ethicon device) was received 03.01.2024.Follow-up information implicating surgiflo was received 19.01.2024.Initial information: sales rep reported that a patient had to come back to have vaginal cusp today on (b)(6) 2024 reclosed due to it dehiscing.Rep will send rest of product within remaining associated lot number for analysis.Follow-up information: it was reported by the sales rep that post op of an open hysterectomy, vaginal cuff dehiscence.The patient came back for reoperation on (b)(6) 2024.2994 x 2.At the time of the call patient harm was unknown.The surgeon is wondering if the use of the double 2994 is what led to the dehiscence.

Common Device Name
SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key18649141
Report Number3008478369-2024-00005
Device Sequence Number7187165
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown